Aceclofenac-Induced Stevens-Johnson Syndrome After One Single Dose: A Maiden Case Report

Agarwal, Saurabh and Balaji, O and Patil, Navin (2018) Aceclofenac-Induced Stevens-Johnson Syndrome After One Single Dose: A Maiden Case Report. Asian Journal of Pharmaceutical and Clinical Research, 11 (9). pp. 1-2. ISSN 0974-2441

[img] PDF
5614 DisplayPdf.pdf - Published Version
Restricted to Registered users only

Download (333kB) | Request a copy

Abstract

Drugs are known to cause various adverse drug reactions involving major organ systems. Skin-related adverse reactions are very common and range from a simple rash to life-threatening condition like Stevens-Johnson syndrome. Various drugs are known to cause skin reactions which include antiepileptics, analgesics, antibiotics, and proton-pump inhibitors. Nonsteroidal anti-inflammatory drugs causing life-threatening conditions such as Stevens-Johnson syndrome and toxic epidermal necrolysis are very rare and only few case reports are published. Hence, we report a case of Aceclofenac-induced Stevens-Johnson syndrome after single time administration in a tertiary care hospital in India.

Item Type: Article
Uncontrolled Keywords: Aceclofenac; Adverse drug reaction; Naranjo’s scaling; Purpuric macules
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Library
Date Deposited: 05 Jan 2019 07:08
Last Modified: 05 Jan 2019 07:08
URI: http://eprints.manipal.edu/id/eprint/152684

Actions (login required)

View Item View Item